Asymptotic Expansions on Symmetric Spaces
- 572 Downloads
Let G/H be a semisimple symmetric space, where G is a connected semisimple real Lie group with an involution σ, and H is an open subgroup of the fix point group Gσ. Assume that G has finite center; then it is known that G has a σ-stable maximal compact subgroup K.
KeywordsAsymptotic Expansion Symmetric Space Open Chamber Open Subgroup Maximal Compact Subgroup
Unable to display preview. Download preview PDF.
- [B87]Ban E.P. van den Asymptotic behaviour of matrix coefficients related to reductive symmetric spaces, Proc. Kon. Nederl. Akad. Wet. 90 (1987), 225–249.Google Scholar
- [HC60]Harish-Chandra, Differential equations and semisimple Lie groups, Collected Papers, vol. 3, Springer-Verlag, 1983, pp. 57–120.Google Scholar
- [W88]Wallach, N., Real reductive groups, vol. 1, Academic Press, 1988.Google Scholar